contributor author | M. L. Agarwal | |
contributor author | P. K. Pande | |
contributor author | Rajendra Prakash | |
date accessioned | 2017-05-08T23:07:01Z | |
date available | 2017-05-08T23:07:01Z | |
date copyright | September, 1979 | |
date issued | 1979 | |
identifier issn | 0098-2202 | |
identifier other | JFEGA4-26948#373_1.pdf | |
identifier uri | http://yetl.yabesh.ir/yetl/handle/yetl/92295 | |
description abstract | The mean flow past a fence submerged in a turbulent boundary layer is numerically simulated. The governing equations have been simplified by neglecting the convective effects of turbulence and solved numerically using experimental boundary conditions. The information obtained includes the shape and size of the upstream and downstream separation bubbles and the streamline pattern in the entire flow field. General agreement between the simulated and the experimental flow field was found. | |
publisher | The American Society of Mechanical Engineers (ASME) | |
title | Subsonic Turbulent Flow Past a Planar Fence | |
type | Journal Paper | |
journal volume | 101 | |
journal issue | 3 | |
journal title | Journal of Fluids Engineering | |
identifier doi | 10.1115/1.3448980 | |
journal fristpage | 373 | |
journal lastpage | 375 | |
identifier eissn | 1528-901X | |
keywords | Turbulence | |
keywords | Flow (Dynamics) | |
keywords | Separation (Technology) | |
keywords | Bubbles | |
keywords | Boundary layer turbulence | |
keywords | Boundary-value problems | |
keywords | Equations AND Shapes | |
tree | Journal of Fluids Engineering:;1979:;volume( 101 ):;issue: 003 | |
contenttype | Fulltext | |